# SDR ASAA2013032594260

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,533 hours, 7,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, LT PACK LIGHT ILLUMINATED. QRH PROCEDURE PERFORMED,  LIGHT STAYED ON.  EXTINGUISHED ON SHUTDOWN.   ACCOMPLISHED PACK & ZONE TEMP CONTROLLER TEST IAW MM 21-61-00. NO FAULTS FOUND.  NO LIGHT ON RECALL. NO HISTORY LAST 30 DAYS.
